# SDR TRAX200600238

- Difficulty date: May 18, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR72
- Aircraft serial: 395
- Aircraft time: 26,202 hours, 30,304 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD LAMP LIGHT INOP.
